Raimundo Saona
Graduate School
Chatterjee Group
4 Publications
2023 | Published | Conference Paper | IST-REx-ID: 12676 |

Chatterjee K, Meggendorfer T, Saona Urmeneta RJ, Svoboda J. 2023. Faster algorithm for turn-based stochastic games with bounded treewidth. Proceedings of the 2023 Annual ACM-SIAM Symposium on Discrete Algorithms. SODA: Symposium on Discrete Algorithms, 4590–4605.
[Published Version]
View
| DOI
| Download Published Version (ext.)
2022 | Submitted | Preprint | IST-REx-ID: 12677 |

Chatterjee K, Mohammadi M, Saona Urmeneta RJ. Repeated prophet inequality with near-optimal bounds. arXiv, 2209.14368.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11447 |

Saona Urmeneta RJ, Kondrashov F, Khudiakova K. 2022. Relation between the number of peaks and the number of reciprocal sign epistatic interactions. Bulletin of Mathematical Biology. 84(8), 74.
[Published Version]
View
| Files available
| DOI
| WoS
2022 | Published | Journal Article | IST-REx-ID: 9311 |

Chatterjee K, Saona Urmeneta RJ, Ziliotto B. 2022. Finite-memory strategies in POMDPs with long-run average objectives. Mathematics of Operations Research. 47(1), 100–119.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
Search
Filter Publications
Display / Sort
Export / Embed
Grants
4 Publications
2023 | Published | Conference Paper | IST-REx-ID: 12676 |

Chatterjee K, Meggendorfer T, Saona Urmeneta RJ, Svoboda J. 2023. Faster algorithm for turn-based stochastic games with bounded treewidth. Proceedings of the 2023 Annual ACM-SIAM Symposium on Discrete Algorithms. SODA: Symposium on Discrete Algorithms, 4590–4605.
[Published Version]
View
| DOI
| Download Published Version (ext.)
2022 | Submitted | Preprint | IST-REx-ID: 12677 |

Chatterjee K, Mohammadi M, Saona Urmeneta RJ. Repeated prophet inequality with near-optimal bounds. arXiv, 2209.14368.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11447 |

Saona Urmeneta RJ, Kondrashov F, Khudiakova K. 2022. Relation between the number of peaks and the number of reciprocal sign epistatic interactions. Bulletin of Mathematical Biology. 84(8), 74.
[Published Version]
View
| Files available
| DOI
| WoS
2022 | Published | Journal Article | IST-REx-ID: 9311 |

Chatterjee K, Saona Urmeneta RJ, Ziliotto B. 2022. Finite-memory strategies in POMDPs with long-run average objectives. Mathematics of Operations Research. 47(1), 100–119.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv